# SDR SIMA20140906002

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 23,990 hours, 20,024 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FIRST OFFICER`S PFD LOST AIR DATA ON APPROACH AFTER FLIGHT THROUGH PRECIPITATION.  PERFORMED PITOT STATIC SYS 2 LEAKAGE TEST IAW AMM 34-13-00.  OPERATIONS CHECKED GOOD. ACFT IS COMPLIANT FOR CAT II OPERATIONS.
